MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP RF CRT-P; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP RF CRT-P; No Match
Model Number PM3262
Medical Device Problem Codes Over-Sensing (1438); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented remotely via merlin net.Upon review, the pacemaker exhibited both oversensing and undersensing episodes.The undersensing was due to p waves occurring during the post-ventricular atrial blanking (pvab).The intermittent oversensing of physiologic signals in the atrial channel was suspected for the oversensing episodes.Programming changes were discussed but not made.There were no patient consequences.

Brand Name
QUADRA ALLURE MP RF CRT-P
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23627401
Report Number2017865-2025-1005706
Device Sequence Number21451895
Product Code NIK
UDI-Device Identifier05414734509091
UDI-Public(01)05414734509091(10)A000070518(17)200531
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberPM3262
Device Lot NumberA000070518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1458Q/86 QUARTETLEADS; LPA1200M/46 CONDTENDRIL; LPA1200M/58 CONDTENDRIL
Patient Age43 YR
Patient SexMale